zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The first integral method for modified Benjamin-Bona-Mahony equation. (English) Zbl 1222.35166
Summary: We use the first integral method for analytic treatment of the modified Benjamin–Bona–Mahony equation. Some exact new solutions are formally derived.
MSC:
35Q53KdV-like (Korteweg-de Vries) equations
References:
[1]Bona, J.: On solitary waves and their role in the evolution of long waves, applications of nonlinear analysis, (1981) · Zbl 0498.76023
[2]Tso, T.: Existence of solutions of the modified benjamin – bona – Mahony equation, Chin J math 24, 327-336 (1996) · Zbl 0867.35021
[3]Yusufo&gbreve, E.; Lu; Bekir, A.: The tanh and the sine – cosine methods for exact solutions of the MBBM and the Vakhnenko equations, Chaos, solitons and fractals 38, 1126-1133 (2008)
[4]Yusufo&gbreve, E.; Lu: New solitonary solutions for the MBBM equations using exp-function method, Phys lett A 372, 442-446 (2008)
[5]Omrani, K.: The convergence of fully discrete Galerkin approximations for the benjamin – bona – Mahony (BBM) equation, Appl math comput 180, 614-621 (2006) · Zbl 1103.65101 · doi:10.1016/j.amc.2005.12.046
[6]Fakhari, A.; Domairry, Ganji; Ebrahimpour, M.: Approximate explicit solutions of nonlinear BBMB equations by homotopy analysis method and comparison with the exact solution, Phys lett A 368, 64-68 (2007) · Zbl 1209.65109 · doi:10.1016/j.physleta.2007.03.062
[7]Zhao, Xiaoshan; Xu, Wei: Travelling wave solutions for a class of the generalized benjamin – bona – Mahony equations, Appl math comput 192, 507-519 (2007) · Zbl 1193.35175 · doi:10.1016/j.amc.2007.03.024
[8]Wazwaz, A. M.: Sine – cosine method for handling nonlinear wave equations, Math comput modell 40, 499-508 (2004) · Zbl 1112.35352 · doi:10.1016/j.mcm.2003.12.010
[9]Estévez, P. G.; ş Kuru, .; Negro, J.; Nieto, L. M.: Travelling wave solutions of the generalized benjamin – bona – Mahony equation, Chaos, solitons and fractals 40, No. 4, 2031-2040 (2009)
[10]Yusufo&gbreve, E.; Lu; Bekir, A.: The variational iteration method for solitary patterns solutions of gbbm equation, Phys lett A 367, 461-464 (2007)
[11]Abbasbandy, S.: Homotopy analysis method for generalized benjamin – bona – Mahony equation, Z angew math phys (ZAMP) 59, 51-62 (2008) · Zbl 1139.35325 · doi:10.1007/s00033-007-6115-x
[12]Feng, Z.: On explicit exact solutions to the compound Burgers – KdV equation, Phys lett A 293, 57-66 (2002) · Zbl 0984.35138 · doi:10.1016/S0375-9601(01)00825-8
[13]Feng, Z.; Chenb, G.: Solitary wave solutions of the compound Burgers – Korteweg – de Vries equation, Physica A 352, 419-435 (2005)
[14]Feng, Z.: Traveling wave behavior for a generalized Fisher equation, Chaos, solitons and fractals 38, 481-488 (2008) · Zbl 1146.35380 · doi:10.1016/j.chaos.2006.11.031
[15]Feng, Z.; Li, Y.: Complex traveling wave solutions to the Fisher equation, Physica A 366, 115-123 (2006)
[16]Feng, Z.: Exact solution to an approximate sine-Gordon equation in (n+1)-dimensional space, Phys lett A 302, 64-76 (2002) · Zbl 0998.35046 · doi:10.1016/S0375-9601(02)01114-3
[17]Feng, Z.; Wang, X.: The first integral method to the two-dimensional Burgers – Korteweg – de Vries equation, Phys lett A 308, 173-178 (2003) · Zbl 1008.35062 · doi:10.1016/S0375-9601(03)00016-1
[18]Feng, Z.; Knobel, R.: Traveling waves to a Burgers – Korteweg – de Vries-type equation with higher-order nonlinearities, J math anal appl 328, 1435-1450 (2007) · Zbl 1119.35075 · doi:10.1016/j.jmaa.2006.05.085
[19]Tascan, F.; Bekir, A.; Koparan, M.: Travelling wave solutions of nonlinear evolution equations by using the first integral method, Commun nonlinear sci numer simulat 14, 1810-1815 (2009)
[20]Li, H.; Guo, Y.: New exact solutions to the Fitzhugh – Nagumo equation, Appl math comput 180, 524-528 (2006)
[21]Deng, X.: Travelling wave solutions for the generalized Burgers – Huxley equation, Appl math comput 204, No. 2, 733-737 (2008) · Zbl 1160.35515 · doi:10.1016/j.amc.2008.07.020
[22]Benjamin, R. T.; Bona, J. L.; Mahony, J. J.: Model equations for long waves in non-linear dispersive systems, Philos trans R soc lond 272, 47-78 (1972) · Zbl 0229.35013 · doi:10.1098/rsta.1972.0032
[23]Ding, T. R.; Li, C. Z.: Ordinary differential equations, (1996)
[24]Layeni, O. P.; Akinola, A. P.: A new hyperbolic auxiliary function method and exact solutions of the mbbm equation, Commun nonlinear sci numer simulat. 15, 135-138 (2010) · Zbl 1221.35347 · doi:10.1016/j.cnsns.2009.03.021